# SDR UPS02237477

- Difficulty date: January 3, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SUPPORT TANG CRACKED ON DELTA BEAM BS 760 LT.  CRACKED TANG TRIMMED FLUSH WITH DELTA BEAM LOWER CHORD.  HFEC CARRIED OUT NDF.  REPAIR CARRIED OUT IAW SMRO EO 2001-057-011.
